MAUDE Adverse Event Report: ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR

ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, there was alleged premature battery depletion noted on the device.The device was explanted and replaced to resolve the event and the patient was in stable condition.
 
Additional Manufacturer Narrative
Upon receipt, communication could not be established between the device and the programmer due to the battery being depleted.Based on the default parameter settings, the device did not perform to the expected longevity.The power consumption of the device was measured and found to be normal.The cause of the battery depletion is undetermined.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key9498374
Report Number2017865-2019-18234
Device Sequence Number13505035
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000024782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;